# SDR CALA2021051900688

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 60,504 hours, 26,464 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN5008
- Condition: Corroded
- Location: Frms 59-60 S38r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FOUND CORROSION ON STRINGER 38RT BETWEEN FR59RT-FR6 0RT - A3NB-53-4-6179 - NR 9296571 (42571) GENERATED BY V052030 A T HAECO LCQ. REMOVED AND REPLACED CORRODED SECTION OF STR 38R FROM FR59-FR61 IAW A319 SRM 51-72-11. ACCOMPLISHED BY V052030, INSP BY N078570.
